MAUDE Adverse Event Report: ARTHREX, INC. 2.6 MM KNOTLESS FIBERTAK ANCHOR; NON-DEGRADABLE FIXATN FASTENER

ARTHREX, INC. 2.6 MM KNOTLESS FIBERTAK ANCHOR; NON-DEGRADABLE FIXATN FASTENER
Model Number 2.6 MM KNOTLESS FIBERTAK ANCHOR
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 06/17/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 18th june 2025, it was reported by an arthrex's employee via email that for an ar-3641-1, 2.6 mm knotless fibertak¿ anchor, the tip of the shaft broke during the procedure.This was detected after an unspecific procedure on (b)(6) 2025.The broken tip was not identified at the time of the surgery.The broken tip was identified on xray post operation.The patient was taken back to remove the tip of the inserter several hours later.The tip was removed and accounted for.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Complaint allegation is confirmed by the x-ray picture, which shows the tip at the distal end of the shaft of the inserter in the patient.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.Per dfu-0054-eo e warnings 7.Avoid excessive impaction during anchor insertion as this could lead to inserter damage and/or breakage.If insertion resistance is encountered, do not impact harder.Replace the implant and repeat the drilling/insertion process.The quality of the bone encountered was not specified.The most likely cause of the reported failure can be attributed to user error of the device due to improper bone preparation, misalignment insertion, and/or user-applied excessive force during the prying/leveraging of the device during insertion.

Brand Name
2.6 MM KNOTLESS FIBERTAK ANCHOR
Common Device Name
NON-DEGRADABLE FIXATN FASTENER
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key22500495
Report Number1220246-2025-02861
Device Sequence Number8468160
Product Code MBI
UDI-Device Identifier00888867290952
UDI-Public(01)00888867290952(11)240725(17)290630(10)15292736
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K232973
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 09/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number2.6 MM KNOTLESS FIBERTAK ANCHOR
Device Catalogue NumberAR-3641-1
Device Lot Number15292736
Was Device Available for Evaluation? Yes
Distributor Facility Aware Date06/18/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/18/2025
Supplement Date Received by Manufacturer09/26/2025
Initial Report FDA Received Date07/14/2025
Supplement Report FDA Received Date09/29/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/25/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown